# SDR AALA201710189006

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 89,867 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/E STRUCTURE BASE OF LAVATORY SERVICE PANEL.  REMOVED AND REPLACED AFT LAVATORY SERVICE PANEL IAW SRM 51-00-05 AND SRM 51-40-02.  THE AIRCRAFT WAS GROUNDED.
